Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medical conditions cause joint pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10710 Questions
Question
My 14 year old daughter has been complaining of her joints hurting, elbow, shoulders and fingers. Recently fingers on right hand appeared slightly swollen. She started lifting hand weights this may be the cause. She woke up this morning and stated that her arms were shaking and couldn't support her weight as she tried to push up out of bed. She also should be taking iron pills but does not taking them like she should. Concerned.
Sat, 9 Jun 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 37 minutes later
Brief Answer:
Detail below.

Detailed Answer:
Hello,
Thanks for posting your query.
I HAVE GONE THROUGH YOUR QUERY IN DETAIL,her symptoms are suggestive of rheumatoid arthritis so go for RA Factor,till than she can take aceclofenac and paracetamol for pain and do hot fomentation.
This is nothing to concern with iron or sugar intake.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by
 
Follow-up: What medical conditions cause joint pain? 13 minutes later
what is aceclofenac and paracetamol and are they OVC?
 
 
Answered by Dr. Praveen Tayal 19 minutes later
Brief Answer:
Aleve is available OTC.

Detailed Answer:
Hello.
Thanks for writing again.
You can get Aleve over the counter. The sudden loss of strength could be due to an electrolyte imbalance also. Ask her to have plenty of electrolyte rich fluids.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor